# SDR SWAA2016121910619

- Difficulty date: December 17, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N557WN
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 52,609 hours, 24,113 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Loose
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EXIT SLIDE LOOSE.  SECURED SLIDE PER MT.
